RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 260–275 (Mi de10333)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Suboptimal Control of a Semilinear Elliptic Equation with a Phase Constraint and a Boundary Control

M. I. Sumin

State University of Nizhni Novgorod

Full text: PDF file (2344 kB)

English version:
Differential Equations, 2001, 37:2, 281–300

Bibliographic databases:

UDC: 517.977:517.95
Received: 30.11.1998

Citation: M. I. Sumin, “Suboptimal Control of a Semilinear Elliptic Equation with a Phase Constraint and a Boundary Control”, Differ. Uravn., 37:2 (2001), 260–275; Differ. Equ., 37:2 (2001), 281–300

Citation in format AMSBIB
\Bibitem{Sum01}
\by M.~I.~Sumin
\paper Suboptimal Control of a Semilinear Elliptic Equation with a Phase Constraint and a Boundary Control
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 260--275
\mathnet{http://mi.mathnet.ru/de10333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849444}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 281--300
\crossref{https://doi.org/10.1023/A:1019226011838}


Linking options:
  • http://mi.mathnet.ru/eng/de10333
  • http://mi.mathnet.ru/eng/de/v37/i2/p260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Gavrilov, M. I. Sumin, “Parametric optimization of nonlinear Goursat–Darboux systems with phase constraints”, Comput. Math. Math. Phys., 44:6 (2004), 949–968  mathnet  mathscinet  zmath
    2. A. A. Gorshkov, M. I. Sumin, “Regulyarizatsiya printsipa maksimuma Pontryagina v zadache optimalnogo granichnogo upravleniya dlya parabolicheskogo uravneniya s fazovymi ogranicheniyami v lebegovykh prostranstvakh”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:2 (2017), 162–177  mathnet  crossref  elib
  • Number of views:
    This page:72
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019